# SDR C2XA11CL116

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 21,049 hours, 11,409 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00501
- Condition: Erratic
- Location: Cockpit
- Part time: 21,051 hours, 11,410 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PVD FLT 6005 THE CREW REPORTED THE CABIN PRESSURIZATION WAS ERRATIC ON DESCENT INTO PVD.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
